Potential conflict of interest: None reported.
Parkinsonism and dystonia caused by the illicit use of ephedrone—A longitudinal study†
Version of Record online: 10 SEP 2008
Copyright © 2008 Movement Disorder Society
Volume 23, Issue 15, pages 2224–2231, 15 November 2008
How to Cite
Selikhova, M., Fedoryshyn, L., Matviyenko, Y., Komnatska, I., Kyrylchuk, M., Krolicki, L., Friedman, A., Taylor, A., Jäger, H. R., Lees, A. and Sanotsky, Y. (2008), Parkinsonism and dystonia caused by the illicit use of ephedrone—A longitudinal study. Mov. Disord., 23: 2224–2231. doi: 10.1002/mds.22290
- Issue online: 24 NOV 2008
- Version of Record online: 10 SEP 2008
- Manuscript Accepted: 27 JUL 2008
- Manuscript Revised: 21 JUL 2008
- Manuscript Received: 9 MAY 2008
- Reta Lila Weston Research Institute of Neurological Studies
- Institute of Neurology
- University College London
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.